# SDR ZZDA2011770

- Difficulty date: September 17, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Latch
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AIR STAIRS CONTROL ROD ASSEMBLY CABIN CONTROL LATCH AND BRACKET, CORROSION.  ACCOMPLISHED CABIN CONTROL LATCH AND BRACKET REPLACEMENT PER B717 SRM 53-00-00 AND 51-41-01 AND B717 AMM 53-21-01.
